Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 03 de marzo de 2024
  

On the Jacobian ideal of the binary discriminant.

Título inglés On the Jacobian ideal of the binary discriminant.
Título español Sobre el ideal jacobiano del discriminante binario.
Autor/es D'Andrea, Carlos ; Chipalkatti, Jaydeep
Organización Dep. Alg. Geom. Fac. Mat. Univ. Barcelona, Barcelona, España;Dep. Math. Univ. Manitoba, Manitoba (Winnipeg), Canadá
Revista 0010-0757
Publicación 2007, 58 (1): 155-180, 22 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let Δ denote the discriminant of the generic binary d-ic. We show that for d ≥ 3, the Jacobian ideal of Δ is perfect of height 2. Moreover we describe its SL2-equivariant minimal resolution and the associated differential equations satisfied by Δ. A similar result is proved for the resultant of two forms of orders d, e whenever de-1. If Φn denotes the locus of binary forms with total root multiplicity ≥ d-n, then we show that the ideal of Φn is also perfect, and we construct a covariant which characterizes this locus. We also explain the role of the Morley form in the determinantal formula for the resultant. This relies upon a calculation which is done in the appendix by A. Abdesselam.
Clasificación UNESCO 120105
Palabras clave español Anillos conmutativos ; Invariantes ; Ideales
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es